# SDR SWIA201334204

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 30,127 hours, 41,234 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NOSE GEAR WOULD NOT RETRACT.  RE-CYCLED & WOULD STILL NOT RETRACT.  ASSOCIATED RED LIGHTS REMAINED ON WITH GEAR HANDLE SELECTED UP WHILE LT & RT EXTINGUISHED.  FLT#6329 REPLACED NLG RETRACT ACTUATOR IAW AMM.  PN 20605-000-05,  SN ON B37  & SN OFF B31.
